# SDR 95FDEA01129

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 727233
- Aircraft serial: 22036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6
- Condition: Dented
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON FRAME STA 500 RT BETWEEN STR 22-23R.  REPAIRED DENTED FRAME BS 500 RT BETWEEN STR 22-23R IAW FEDEX SRM 51-40-3.
